Arama
  ara
 
 
Klinik Psikiyatri Dergisi
 
Türk Psikiyatri Dizini » Ana Sayfa » İndekslenen Dergiler » Klinik Psikiyatri Dergisi » Yıl: 2012 Cilt: 15 Sayı: 3

 

Klinik Psikiyatri Dergisi 2012;15(3):175-180
[Tam metin]

Duygudurum Bozukluğunun Eşlik Ettiği Bir Nörobehçet Olgusu

E Aydın, A Yenel, ÖB Topçuoğlu, FF Cengiz, GG Ünal, RY Elbay, F Domaç

Erenköy Ruh ve Sinir Hastalıkları Eğitim ve Araştırma Hastanesi, İstanbul

Nörobehçet tanısı ile takip edilen 31 yaşında kadın hasta, denge kaybı ve başdönmesi yakınması ve duygurudum labilitesi ile polikliniğe başvurmuştur. Intravenöz steroidinin dördüncü gününde, mevcut olan labil duygulanımında ve psikomotor aktivitede artışla birlikte çağrışımlarda dağılma gözlenmiştir. Bunun üzerine hastaya Risperidon ve Karbamazepin tedavisi başlanmıştır. Psikotrop tedavinin ikinci gününde semptomlarda belirgin bir düzelme olmuştur. Steroid tedavisi ile gelişen duygudurum bozukluğu çok uzun yıllardır bilinen bir durum olmakla birlikte, hastamızda steroid tedavisi öncesinde de bazı semptomlar saptanmıştır. Hastanın bu durumu, steroid tedavisine bağlı bir duygudurum dönemi mi yoksa Behçet Hastalığı?na eşlik eden duygudurum bozukluğu mu olduğu açısından incelenmiştir. Bu yazıda literatürdeki benzer vakalar üzerinden bu birlikteliğin olası nedenleri tartışılmaktadır.

A Case of Neuro-Behcet's Disease with Affective Disorder

A 33 years old woman who was suffering from Neuro- Behcet's Disease had symptoms like loss of balance, vertigo and affective lability. At the fourth day of steroid treatment in addition to her labile affect and increased psychomotor activity, increased speech and loosening of associations were observed. Risperidone and Carbamazepine were started and at the second day of treatment the symptoms began to decrease. Affective disorder caused by steroid treatment is well known. But this patient also had symptoms before steroid treatment. Was this situation related to steroid treatment or was it an affective disorder comorbidity due to Behcet's Disease? Central Nervous System involvement is 5-20% in patients who are diagnosed with Behcet's Disease and it is named as Neurobehcet Syndrome. The affected areas in Neuro-Behcet Syndrome include brainstem, spinal cord, and cerebral regions. Sometimes it is hard to determine the affected area because symptoms are nonspesific. Meningo-encephalic syndrome, focal neurological deficits and dementia are the most seen clinical appearences. Especially mental disorders such as cognitive impairment are explicit in this disease. Neuropsychiatric manifestations are relatively serious complications in Neuro-Behcet Syndrome and 8-50% of patients exhibit psychiatric symptoms. The initial signs and symptoms of the syndrome are usually vague. This makes Neuro-Behcet Syndrome hard to diagnose until the patients experience severe neurological damages. In this case report, relationship and potential causes of this situation and steroid related affective disorders are compared to similar situations in the literature.

 

© 2000-2013, Türk Psikiyatri Dizini